# SDR MWEA060201

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 8,084 hours, 4,467 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dimmer
- Part number: 2632
- Condition: Inoperative
- Location: Instument Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

INSTRUMENT PANEL BACKLIGHTING WENT INOPERATIVE & NOTICED FAINT ELECTRICAL SMELL.  FOUND BREAKER K-14 POPPED, RESET BREAKER.  REMOVED AND REPLACED INSTRUMENT PANEL DIMMER UNIT.
